# SDR ASAA2014102709513

- Difficulty date: October 27, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 4,030 hours, 1,313 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT CAME ON WHEN RECALL PUSHED.  LIGHT WENT OUT WHEN MASTER CAUTION RESET WAS PUSHED.  ACFT GROUNDED. PERFORMED NR 2 CONTROLLER BITE 21-62, TASK 801. FOUND MESSAGE FLT DECK TRIM VALVE FAULT.  RESET FAULT.  GROUND RAN RT PACK FOR 1 HOUR. PERFORMED BITE AGAIN , NO FAULTS LOGGED. SYS CKS NORMAL.
